DOI QR코드

DOI QR Code

REGULAR ENDOMORPHISM RINGS OF INJECTIVE MODULES

Kim, Sun-Ah;Bae, Soon-Sook

  • Received : 2009.11.24
  • Accepted : 2009.12.02
  • Published : 2009.12.25

Abstract

The authors have investigated several properties of endomorphism rings of modules. In particular, a closedly simple module and a closedly semi-simple module were defined and then the regularities of its rings of endomorphisms were discussed.

Keywords

socle of module;semi-simple;minimal closed;closedly simple;closedly semi-simple;and injective modules

References

  1. I.N. Herstein, Noncommutative rings, The Math. Assoc. of America, 1968.
  2. Roger Ware, Endomorphism Rings of Projective Modules, Trans. of the AMS 55 (1971), 233-256.
  3. Frank W. Anderson and Kent R.Fuller, Rings and Categories of Modules, New York ; Spring-Verlag, 1973.
  4. C. Faith, Rings, Modules, and Categories, Berlin, Springer-Verlag, 1973.
  5. Thomas W. Hungerford, Algebra, Spring-Verlag; New York, 1974.
  6. Maurice Auslander & David A. Buchsbaum, Groups, Rings, Modules (1974), Harper & Row, Publishers, New York, Evanston, San Francisco, London.
  7. Joachim Lembek, Lecture on Rings and Modules, Chelsea Publ. Comp. New York, 1976.
  8. Soon-Soak Bae, Generalized Schur's Lemmas, Journal of Graduate School, Kyungnam University 16 No.2 (2001). 7-11.
  9. A.G. Naoum and W.K.H. Al-Aubaidy, A note on Multiplication Modules and their Rings of Endomorphisms, Kyungpook Math.J. 35 (1995), 223-228.
  10. Soon-Soak Bae, On the semi-primitive and the semi-simple Multiplication Modules, Kyungnam University, Journal of Graduate School 11 (1996), 391-397.
  11. Carl Faith, Indecomposable injective modules and a theorem of Kaplansky, Communications in algebra 30 (2002), 5875-5889. https://doi.org/10.1081/AGB-120016019